# SDR PNSA050603

- Difficulty date: June 24, 2005
- Submitted: July 2, 2005
- Operation: Air carrier
- Aircraft: N8259V
- Make and model: Piper PA-32-301
- Aircraft serial: 328006097
- Aircraft time: 26,026 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Failed
- Location: Rt Brake
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BEFORE LANDING PILOT CHECHED BRAKES AND FOUND THAT RT BRAKE WENT TO THE FLOOR WITH NO BRAKE PRESSURE. TRIED PARKING BRAKE AND STILL HAD NO BRAKE PRESSURE.  NO EMERGENCY WAS DECLARED BUT LOCAL FSS INFORMED AND A FIRE TRUCK WAS DISPATCHED AS A PRECAUTION, AN UNEVENTFUL LANDING WAS MADE.  MX FOUND THAT THE RT BRAKE LINE FAILED, A NEW LINE WAS INSTALLED AND OPERATIONAL CKECK WAS NORMAL.
